# SDR 98ZZZX2416

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145
- Aircraft serial: 145045
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: M8372375R1624N
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THE EMERGENCY LIGHTS WOULD NOT EXTINGUISH.  MAINTENANCE CLEANED THE CANNON PLUG ON THE LIGHT CONTROLLER AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
